MathSciNet Relay Station
MathSciNet bibliographic data
MR958081 (89f:52038) 52A45 (52A20)
Lassak, Marek Covering the boundary of a convex set by tiles. Proc. Amer. Math. Soc. 104 (1988), no. 1, 269–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement